# SDR CALA9800145

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14384
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26313
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

A FUEL LEAK FROM RT WING OVERWING FUEL TANK ACCESS PANEL LOCATED IN LINE WITH RIGHT ENGINE PYLON WAS OBSERVED WHILE EN ROUTE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND SEVERAL LOOSE FASTENERS AND ONE STRIPPED NUT PLATE.  THE PANEL WAS REMOVED AND THE NUT PLATE WAS REPLACED AND SEALED.  A NEW PANEL AND SEAL WERE INSTALLED, LEAK CHECK WAS GOOD.
